MathSciNet Relay Station
MathSciNet bibliographic data
MR903746 17B56 (17B10 17B65 58H10)
Feĭgin, B. L.; Fialowski, A. Cohomology of the infinite-dimensional Lie algebra $L\sb 1$ with nontrivial coefficients. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 333–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement